Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

Percocet nightmare continued but back at work and determined

Hi All, I realized a few months ago I had to get off these nightmare pills. I started a taper from up to 50 mls of Percocet a day . Got pretty far down and then relapsed .  Well I am back at work now. I have been tapering again and I am now down to one 5 ml pill in the morning and one 5 ml at night. It's been hell but I started to go to NA meetings. I found some people to talk to and it's helped. The WD 's have been horrible. I feel so weak still. Lost some weight ( which I couldn't afford to lose ) from sweating profusely all day and night and runny stomach. I would jump now but I have to go on a trip with my family for a week starting tomorrow and I can't be really sick. My question is , now that I stabilized somewhat on this dose ( although I'm still exhausted, lethargic and depressed , will the final withdrawl from 10 mls a day be much worse than what I have gone through already from 50 mls to 10? Question is , from 10 mls to zero will the real he'll start or will it be more of the same I am already going through. Thanks so much and can't wait to be free.
6 Responses
1881798 tn?1339680233
I"ve gone cold turkey most times, was taking up to 7-10 percs/day. Tapering down seems to work best for a lot of people, but it does draw out the withdrawal symptoms. Immodium for the stomach issues works wonders, lots of exercise, vitamins, and good eating habits are very very important. Your body is getting rid of all this waste and toxins you put in it and it will take a lot of time to heal. You didn't get this way overnight, and getting better will take time. You have come a long way, don't let all the progress you've made go to waste. Hang in there; you may be surprised at how much the family trip gets your mind off the addiction.
1 Comments
Thanks so much. I am really dragging  . I do hope the trip takes my mind off everything. Hanging in there. Heading to a meeting now even tho I'd rather be sleeping. Ugh
1801781 tn?1461629469
time to jump!  jlannspr gave you good advice.  Good luck and come back often for support.  It helped me so much to have this group.
1 Comments
Thanks little it. I wish I could jump now. I just am afraid to be super sick on this trip although I already feel like crap. I will try to taper down to almost nothing while I'm gone and then free fall when I get home. God bless you all on this site. I just went to a great meeting. So many supportive people.
Avatar universal
Hello, I am on day 2 of trying to get off of about 200milegrams a day of mostly Percocet and some roxys. I'm in excruciating pain and my last blood pressure reading was 139/107 with a heart rate of 96. Is it too much to try to go cold turkey from 200milegrams a day to 0. I've never hurt so bad in my entire life. I have the usual symptoms of nausea, vomiting, diarrhea, restless leg syndrome, headache, and in general just pain everywhere. I need my life back. I have lost almost everything, and I need to get off of these so badly. Please any advice you can give me would be greatly appreciated. I don't know if I need to get into some sort of medical detox program or just keep going. I just literally feel like I am about to die. Like I'm on the verge of wanting to take my own life because I'm in so much pain I can't hardly stand it. Any feedback you could give I would greatly appreciate. Cudos to you for cutting back so much! You should be so proud of yourself.
1 Comments
Hi Hillrack. I'm not really in a position to give advice as I'm still struggling and tapering but the one thing everyone told me since I started was try to find a support group. I felt like hell today before an NA meeting. Almost went home to get in bed but I pushed myself to go and I feel much better now. So many people going through the same crap as us. Believe it helps to know you are not alone. Good luck. The taper is helping me. Although I still feel WD's like hell, it helped with the anxiety of not knowing how bad it could get if it was a sudden cold turkey.  The taper takes longer tho and that's the frustrating part. I just want to feel normal again. Good luck and God bless
Avatar universal
Hi Count- I remember you name. Yes, as the above posters said, it's time to jump. Your wds won't get worse. At this stage, and you may not consciously realize this, but it's a mental crutch. You are prolonging the wds. What helped me during that time was surrendering to the fact that I just am not going to feel good right now no matter what. You probably won't feel good on that vacay but that's ok. It's not the end of the world. It will end up being a great reminder. You will think back to that awesome vacation you had but couldn't enjoy it because you were detoxing! That's ok, we all have those stories. Just accept it and embrace it. So glad you are going to meetings, YAY!! I love that you pushed yourself to go, you are so on the right track. If you can find a sponsor, even a temporary one before you go, do it! It will be great to check in w/ someone daily instead of feeling lost and sick and alone on vacation. I can't recommend that enough!:)
1 Comments
Thank you. I decided today I am ready. You are right. God will give me the strength to get through this. I have numbers to call when I am away. I am determined. If so many others can do it, so can I! I will keep posting my progress. Thanks a million !!
Avatar universal
YAY! Keep us posted. Even during vacay!:)
1 Comments
On my way to the airport with my family. Wish me luck !!  Fresh mountain air, sunshine and being close to God I hope will carry me through ! Still dragging. No energy but taking it a minute at a time. One foot in front of the other. Peace and love to all
Avatar universal
You will be fine! Don't force yourself to feel "happy". Just be. Keep us posted:)
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.